Works matching DE "CAYLEY numbers (Algebra)"
Results: 228
Onq-Component Models on Cayley Tree: Contour Method.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 1, p. 27, doi. 10.1007/s11005-004-5117-2
- By:
- Publication type:
- Article
The BMV-conjecture over quaternions and octonions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 5, p. 775, doi. 10.1007/s10958-013-1497-0
- By:
- Publication type:
- Article
Dimonoids.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 4, p. 323, doi. 10.1007/s10469-011-9144-7
- By:
- Publication type:
- Article
Associative identities of octonions.
- Published in:
- Algebra & Logic, 2011, v. 49, n. 6, p. 561, doi. 10.1007/s10469-011-9118-9
- By:
- Publication type:
- Article
Cayley polynomials.
- Published in:
- Algebra & Logic, 2008, v. 47, n. 1, p. 32, doi. 10.1007/s10469-008-0003-0
- By:
- Publication type:
- Article
Octonion Internal Space Algebra for the Standard Model †.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 5, p. 222, doi. 10.3390/universe9050222
- By:
- Publication type:
- Article
A UNIFORM CHARACTERIZATION OF THE OCTONIONS AND THE QUATERNIONS USING COMMUTATORS.
- Published in:
- International Electronic Journal of Algebra, 2024, v. 36, p. 215, doi. 10.24330/ieja.1470687
- By:
- Publication type:
- Article
Homothetic motions with dual octonions in dual 8-space.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 1, p. 90, doi. 10.3906/mat-1505-84
- By:
- Publication type:
- Article
A note on the Bricard property of projective planes.
- Published in:
- Annales Mathematicae et Informaticae, 2024, v. 60, p. 151, doi. 10.33039/ami.2024.05.001
- By:
- Publication type:
- Article
Strictly Semi-linear Automorphisms.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 259
- By:
- Publication type:
- Article
On Generalized Tribonacci Octonions.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2019, v. 23, n. 5, p. 731, doi. 10.16984/saufenbilder.525320
- By:
- Publication type:
- Article
Some unrestricted Fibonacci and Lucas hyper-complex numbers.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2020, v. 24, n. 1, p. 37, doi. 10.12697/ACUTM.2020.24.03
- By:
- Publication type:
- Article
BOUNDED REAL AND POSITIVE REAL BALANCED TRUNCATION FOR INFINITE-DIMENSIONAL SYSTEMS.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 1, p. 83, doi. 10.3934/mcrf.2013.3.83
- By:
- Publication type:
- Article
The special linear group for nonassociative rings.
- Published in:
- Journal of Group Theory, 2020, v. 23, n. 2, p. 327, doi. 10.1515/jgth-2019-0076
- By:
- Publication type:
- Article
Transitive groups of similitudes generated by octonions.
- Published in:
- Journal of Group Theory, 2018, v. 21, n. 6, p. 1001, doi. 10.1515/jgth-2018-0018
- By:
- Publication type:
- Article
Conway's group and octonions.
- Published in:
- Journal of Group Theory, 2011, v. 14, n. 1, p. 1, doi. 10.1515/JGT.2010.038
- By:
- Publication type:
- Article
A STRUCTURE THEORY OF (-1, -1)-FREUDENTHAL KANTOR TRIPLE SYSTEMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 1, p. 132, doi. 10.1017/S0004972709000732
- By:
- Publication type:
- Article
Region-Based Split Octonion Networks with Channel Attention Module for Tuna Classification.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2022, v. 36, n. 7, p. 1, doi. 10.1142/S0218001422500306
- By:
- Publication type:
- Article
ADVANCES IN TERNARY AND OCTONIONIC GAUGE FIELD THEORIES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2011, v. 26, n. 18, p. 2997, doi. 10.1142/S0217751X11053778
- By:
- Publication type:
- Article
OCTONIONIC VERSION OF DIRAC EQUATIONS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 17, p. 3513, doi. 10.1142/S0217751X06028436
- By:
- Publication type:
- Article
Rational Parking Functions and Catalan Numbers.
- Published in:
- Annals of Combinatorics, 2016, v. 20, n. 1, p. 21, doi. 10.1007/s00026-015-0293-6
- By:
- Publication type:
- Article
Division algebras in linear Gr-categories.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 5, p. 859, doi. 10.36045/bbms/1420071858
- By:
- Publication type:
- Article
Octonions, Monopoles, and Knots.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 5, p. 641, doi. 10.1007/s11005-015-0755-0
- By:
- Publication type:
- Article
Nonassociative Strict Deformation Quantization of C*-Algebras and Nonassociative Torus Bundles.
- Published in:
- Letters in Mathematical Physics, 2012, v. 102, n. 1, p. 107, doi. 10.1007/s11005-012-0574-5
- By:
- Publication type:
- Article
A proof of the Hurwitz's theorem on composition algebras.
- Published in:
- Annales Universitates Paedagogicae Cracoviensis. Studia ad Didacticam Mathematicae Pertinentia, 2021, v. 13, p. 101, doi. 10.24917/20809751.13.4
- By:
- Publication type:
- Article
Puzzle Solutions for "Cosets and Cayley-Sudoku Tables".
- Published in:
- Mathematics Magazine, 2010, v. 83, n. 2, p. 147, doi. 10.4169/002557010X482899-s
- Publication type:
- Article
GENERALISED MATRICVARIATE T-DISTRIBUTION.
- Published in:
- Istatistik: Journal of the Turkish Statistical Association, 2016, v. 9, n. 1, p. 1
- By:
- Publication type:
- Article
On the vanishing of subspaces of alternating bilinear forms.
- Published in:
- Linear & Multilinear Algebra, 2006, v. 54, n. 6, p. 415, doi. 10.1080/03081080500361264
- By:
- Publication type:
- Article
SOME REMARKS ABOUT FIBONACCI ELEMENTS IN AN ARBITRARY ALGEBRA.
- Published in:
- Bulletin de la Société des Sciences et des Lettres de Lodz, 2015, v. 65, n. 3, p. 63
- By:
- Publication type:
- Article
Analyzing Group Theoretical Properties of Groups with Order 24 by GAP.
- Published in:
- European Journal of Pure & Applied Mathematics, 2015, v. 8, n. 3, p. 375
- By:
- Publication type:
- Article
Collineation groups of octonionic and split-octonionic planes.
- Published in:
- Reviews in Mathematical Physics, 2025, v. 37, n. 1, p. 1, doi. 10.1142/S0129055X24500272
- By:
- Publication type:
- Article
Geometric properties of special orthogonal representations associated to exceptional Lie superalgebras.
- Published in:
- Reviews in Mathematical Physics, 2023, v. 35, n. 10, p. 1, doi. 10.1142/S0129055X23500265
- By:
- Publication type:
- Article
Conserved quantities of vectorial magnitudes within the material media.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2023, v. 38, n. 1, p. 1, doi. 10.1142/S0217751X2350001X
- By:
- Publication type:
- Article
The exceptional cone and the Leech lattice.
- Published in:
- IMRN: International Mathematics Research Notices, 1996, v. 1996, n. 14, p. 665, doi. 10.1155/S1073792896000426
- By:
- Publication type:
- Article
SPLIT OCTONIONS AND GENERIC RANK TWO DISTRIBUTIONS IN DIMENSION FIVE.
- Published in:
- Archivum Mathematicum, 2006, v. 42, p. 329
- By:
- Publication type:
- Article
Alternators in the Cayley-Dickson algebras.
- Published in:
- Forum Mathematicum, 2009, v. 21, n. 5, p. 853, doi. 10.1515/FORUM.2009.042
- By:
- Publication type:
- Article
Eigentheory of Cayley-Dickson algebras.
- Published in:
- Forum Mathematicum, 2009, v. 21, n. 5, p. 833, doi. 10.1515/FORUM.2009.041
- By:
- Publication type:
- Article
Local and 2-local derivations on octonion algebras.
- Published in:
- Journal of Algebra & Its Applications, 2023, v. 22, n. 7, p. 1, doi. 10.1142/S0219498823501475
- By:
- Publication type:
- Article
Polynomial equations over octonion algebras.
- Published in:
- Journal of Algebra & Its Applications, 2020, v. 19, n. 6, p. N.PAG, doi. 10.1142/S0219498820501029
- By:
- Publication type:
- Article
Cayley–Dickson process and centrally essential rings.
- Published in:
- Journal of Algebra & Its Applications, 2020, v. 19, n. 5, p. N.PAG, doi. 10.1142/S0219498820500966
- By:
- Publication type:
- Article
Cayley–Dickson process and centrally essential rings.
- Published in:
- Journal of Algebra & Its Applications, 2019, v. 18, n. 12, p. N.PAG, doi. 10.1142/S0219498819502293
- By:
- Publication type:
- Article
On root-involutions and root-subgroups of E6(K) for fields K of characteristic two.
- Published in:
- Journal of Algebra & Its Applications, 2019, v. 18, n. 1, p. N.PAG, doi. 10.1142/S0219498819500178
- By:
- Publication type:
- Article
The non-orthogonal Cayley-Dickson construction and the octonionic structure of the -lattice.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 12, p. -1, doi. 10.1142/S0219498817502309
- By:
- Publication type:
- Article
Multiplication of integral octonions.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 8, p. -1, doi. 10.1142/S0219498816501449
- By:
- Publication type:
- Article
Octonionic presentation for the lie group SL(2, 핆).
- Published in:
- Journal of Algebra & Its Applications, 2014, v. 13, n. 6, p. -1, doi. 10.1142/S0219498814500170
- By:
- Publication type:
- Article
A MULTIPLICATIVE DETERMINANT FOR 2<sup>m</sup>-DIMENSIONAL MATRICES.
- Published in:
- Journal of Algebra & Its Applications, 2014, v. 13, n. 1, p. -1, doi. 10.1142/S0219498813500679
- By:
- Publication type:
- Article
ON THE CLASSIFICATION OF CENTRALLY FINITE ALTERNATIVE DIVISION RINGS SATISFYING ALGEBRAIC CLOSURE CONDITIONS.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 5, p. -1, doi. 10.1142/S0219498812500880
- By:
- Publication type:
- Article
A CAYLEY THEOREM FOR THE MULTIPLICATIVE SEMIGROUP OF A FIELD.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 2, p. 1250042-1, doi. 10.1142/S021949881100566X
- By:
- Publication type:
- Article
Entropic measure of the order-disorder character in lattice systems in the representation of coordination Cayley tree graphs.
- Published in:
- Theoretical & Mathematical Physics, 2010, v. 164, n. 1, p. 905, doi. 10.1007/s11232-010-0072-9
- By:
- Publication type:
- Article
Gibbs measures for the SOS model with four states on a Cayley tree.
- Published in:
- Theoretical & Mathematical Physics, 2006, v. 149, n. 1, p. 1312, doi. 10.1007/s11232-006-0120-7
- By:
- Publication type:
- Article